# SDR BAQA092498

- Difficulty date: March 10, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 2,468 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: C17027AA01
- Part serial: 267
- Condition: Failed
- Location: Attitude
- Part time: 2,469 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT READS 80' OFF.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  03/24/2004
